DCDS
On essential coexistence of zero and nonzero Lyapunov exponents
Jianyu Chen
Discrete & Continuous Dynamical Systems - A 2012, 32(12): 4149-4170 doi: 10.3934/dcds.2012.32.4149
We show that there exists a $C^\infty$ volume preserving diffeomorphism $P$ of a compact smooth Riemannian manifold $\mathcal{M}$ of dimension 4, which is close to the identity map and has nonzero Lyapunov exponents on an open and dense subset $\mathcal{G}$ of not full measure and has zero Lyapunov exponent on the complement of $\mathcal{G}$. Moreover, $P|\mathcal{G}$ has countably many disjoint open ergodic components.
keywords: ergodicity Hyperbolic measure Lyapunov exponents accessibility.

Year of publication

Related Authors

Related Keywords

[Back to Top]